# SDR HNAA2016090700273

- Difficulty date: September 4, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 67,505 hours, 75,809 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 864202
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING AND AFTER GEAR RETRACTION, NOSE GEAR REMAINED IN TRANSIENT AND MAIN GEAR DOOR AMBER LIGHTS REMAINED ILLUMINATED.   INSPECTED AND FOUND DRAG STAY UPLOCK SENSOR BAD. R & R THE SENSOR. CYCLED GEAR SEVERAL TIMES. OPS CHECKED GOOD.
